Congruences and Hoehnke radicals on graphs

Show simple item record Broere, Izak Heidema, Johannes Veldsman, Stefan 2020-10-29T10:08:15Z 2020-10-29T10:08:15Z 2020
dc.description.abstract We motivate, introduce, and study radicals on classes of graphs. This concept, and the theory which is developed, imitates the original notion of a Hoehnke radical in universal algebra using congruences. It is shown how this approach ties in with the existing theory of connectednesses and disconnectednesses (= Kurosh-Amitsur radical theory). en_ZA
dc.description.department Mathematics and Applied Mathematics en_ZA
dc.description.librarian pm2020 en_ZA
dc.description.sponsorship National Research Foundation of South Africa en_ZA
dc.description.uri en_ZA
dc.identifier.citation Broere, I., Heidema, J. & Veldsman, S. 2020, 'Congruences and Hoehnke radicals on graphs', Discussiones Mathematicae Graph Theory, vol. 40, no. 4, pp. 1067-1084. en_ZA
dc.identifier.issn 1234-3099 (print)
dc.identifier.issn 2083-5892 (online)
dc.identifier.other 10.7151/dmgt.2166
dc.language.iso en en_ZA
dc.publisher Sciendo en_ZA
dc.rights © Authors. This article is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. en_ZA
dc.subject Kurosh-Amitsur radicals of graphs en_ZA
dc.subject Subdirect representations of graphs en_ZA
dc.subject Congruences of graphs en_ZA
dc.subject Quotients of graphs en_ZA
dc.subject Connectednesses of graphs en_ZA
dc.subject Disconnectednesses of graphs en_ZA
dc.title Congruences and Hoehnke radicals on graphs en_ZA
dc.type Article en_ZA

Files in this item

This item appears in the following Collection(s)

Show simple item record